# SDR C2XA10CL180

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 18,493 hours, 14,632 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Deteriorated
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD - FLT 5972 - THE CREW REPORTED A BLEED 1/2 LEAK MESSAGE ON THE EICAS ON FINAL APPROACH.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE O-RING AT JOINT 15 OF THE BLEED AIR SYSTEM AND RE-SECURED THE DUCT.  OPERATIONAL CHECKS WERE GOOD.
